# SDR USAA990496

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 965
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 2 INCH CRACK AT WEB AT STATION 965 BULKHEAD LOWER INBOARD CORNER.  INSTALLED DOUBLER REPAIR PER SRM 53-03 FIG 21.  (M)
